EconPapers    
Economics at your fingertips  
 

Searching for a Model of Multiple-Site Recreation Demand that Admits Interior and Boundary Solutions

Edward Morey (), Donald Waldman (), Djeto Assane and Douglass Shaw

American Journal of Agricultural Economics, 1995, vol. 77, issue 1, 129-140

Abstract: For most recreation demand data sets, different individuals visit different subsets of the available sites. Interior solutions (i.e, individuals who visit all recreational sites) are not the norm. Boundary solutions (i.e., individuals who do not participate, or who visit some, but not all, of the sites) predominate. We critique eight demand models in terms of their ability to accommodate boundary solutions. Three models are recommended for consideration when there are multiple sites and the data set includes a significant number of boundary solutions: a repeated nested-logit model, a multinomial share model, and a Kuhn-Tucker model.

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.2307/1243895 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:ajagec:v:77:y:1995:i:1:p:129-140.

Access Statistics for this article

American Journal of Agricultural Economics is currently edited by Madhu Khanna, Brian E. Roe, James Vercammen and JunJie Wu

More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press () and Christopher F. Baum ().

 
Page updated 2021-06-15
Handle: RePEc:oup:ajagec:v:77:y:1995:i:1:p:129-140.